# SDR REXA2024102300933

- Difficulty date: August 18, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N319PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15319
- Aircraft time: 22,081 hours, 16,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Part number: 601R3180315S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR, FWD FORMER AT FS311.75 CORRODED BETWEEN DD5 AND DD6, (ON AFT SIDE OF FORMER) REMOVED UNSERVICEABLE PAX DOOR FWD FORMER AT FS311.75 IAW CRJ900SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01. LOCATED AND DRILLED NEW SERVICEABLE PAX DOOR FWD FORMER FS311.75 IAW CRJ 900 SRM TASK 51-40-11-001-001-A01. INSTALLED NEW SERVICEABLE PAX DOOR FWD FORMER FS311.75 P.N. 601R318031-5S IAW CRJ 900 SRM TASK 51-42-06-001-001-A01 AND SRM TASK 51-42-21-001-001-A01.
